An algorithm for constructing an admissible solution to the bin packing problem with fuzzy constraints


Nasibov E.

JOURNAL OF COMPUTER AND SYSTEMS SCIENCES INTERNATIONAL, vol.43, no.2, pp.205-212, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 2
  • Publication Date: 2004
  • Journal Name: JOURNAL OF COMPUTER AND SYSTEMS SCIENCES INTERNATIONAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.205-212
  • Dokuz Eylül University Affiliated: No

Abstract

A new statement of the bin packing problem with the evaluation of the quality of packing under fuzzy source constraints is considered. An interactive algorithm for solving the problem is developed, its accuracy is evaluated, and its finiteness is proved. Estimates for the a priori determination of the maximum degree of quality of packing that accelerate the process of the solution of the problem are presented.